# SDR 2008UALA02981

- Difficulty date: May 25, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 49,324 hours, 7,323 cycles
- Engine: Pwa PW4090
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Condition: Faulty
- Location: Lt Engine Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED INOP IN FLIGHT.  SUSPECT FAULTY HIGH PRESSURE FAN AIR CONTROLLER.  REPLACED LT  HPFAC RAN BOTH ENGINES.  OP CHECKED GOOD.  AC OK FOR SERVICE.
